Mathematical Research Letters

Volume 14 (2007)

Number 3


Formal Hodge Theory

Luca Barbieri-Viale

pp. 385-394

On certain moduli spaces of ideal sheaves and Donaldson-Thomas invariants

Sheldon Katz, Wei-Ping Li, and Zhenbo Qin

pp. 403-411

Meromorphic functions, bifurcation sets and fibred links

Arnaud Bodin and Anne Pichon

pp. 413-422

scalar curvature of minimal hypersurfaces in a sphere

Si-Ming Wei and Hong-Wei Xu

pp. 423-432

Zeros of random polynomials on $\C^m$

Thomas Bloom and Bernard Shiffman

pp. 469-479

Chen-Ruan Cohomology of cotangent orbifolds and Chas-Sullivan String Topology

Ana González, Ernesto Lupercio, Carlos Segovia, Bernardo Uribe, and Miguel A. Xicoténcatl

pp. 491-501

On Legendrian Surgeries

Hao Wu

pp. 513-530